Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Light coloured discharge during early pregnancy. Should I see a doctor?

i found out yesterday i am 2 1/2 weeks pregnant. However my period has came every 2 weeks or every other week the past couple months, but havent had it since october 29th. & days before i found out i was having lightly colored discharge & now im having what seems like the beginning of a light period its not a lot but its very dark brown. should i be worried or not . i dont see a doctor again until dec 14.
Asked On : Tue, 20 Nov 2012
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Lab Tests
OBGYN 's  Response
Thanks for writing to us.
The presence of a brown colored discharge during an early pregnancy is a worrisome finding. It can be due to an improper attachment of the placenta or indicative of a missed abortion. An ultrasound scan is required to find out the cause.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Thu, 22 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor